Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 23 of 36 found articles
 
 
  Petrov's Law of the Iterated Logarithm on Simply Connected Step 3-Nilpotent Lie Groups
 
 
Title: Petrov's Law of the Iterated Logarithm on Simply Connected Step 3-Nilpotent Lie Groups
Author: D. Neuenschwander
Appeared in: Journal of mathematical sciences
Paging: Volume 111 (2002) nr. 6 pages 4 p.
Year: 2002-10
Contents:
Publisher: Kluwer Academic/Plenum Publishers, New York, U.S.A.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 23 of 36 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands